Journal article icon

Journal article

Pointwise arbitrage pricing theory in discrete time

Abstract:

We develop a robust framework for pricing and hedging of derivative securities in discrete-time financial markets. We consider markets with both dynamically and statically traded assets and make minimal measurability assumptions. We obtain abstract (pointwise) fundamental theorem of asset pricing and pricing–hedging duality. Our results are general and, in particular, cover both the so-called model independent case as well as the classical probabilistic case of Dalang–Morton–Willinger. Our an...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1287/moor.2018.0956

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
European Research Council
Funding agency for:
Obłój, J
Grant:
335421
More from this funder
Name:
Oxford-Man Institute of Quantitative Finance
Funding agency for:
Hou, Z
Obłój, J
Grant:
335421
Publisher:
Institute for Operations Research and the Management Sciences
Journal:
Mathematics of Operations Research More from this journal
Volume:
44
Issue:
3
Pages:
1034-1057
Publication date:
2019-04-03
Acceptance date:
2018-06-04
DOI:
EISSN:
1526-5471
ISSN:
0364-765X
Keywords:
Pubs id:
pubs:667732
UUID:
uuid:69cc70fa-00d0-47f7-9aac-aa6f1fcb9b5a
Local pid:
pubs:667732
Source identifiers:
667732
Deposit date:
2018-06-25

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP